# SDR MALA964996

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2736000039
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE LEFT FLAP UPPER INBOARD SKIN HAD A HOLE CHAFED THROUGH IT.  REPAIRS WERE COMPLETED TO THE AIRCRAFT BY REPLACING THE LEFT FLAP ASSEMBLY.  REPAIRS WERE COMPLETED TO THE FLAP BY FABRICATING AND INSTALLING A REPAIR DOUBLER AND REPLACEMENT SKIN IAW FAC SRM 57-90-60 REPAIR NR 8.  (M)
